# SDR ASOA20131008395

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 731
- Aircraft time: 29,886 hours, 16,866 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 14529426001
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE MOUNT YOKE LOWER, FWD EAR AFT FITTING IS CRACKED. R & R NR 2 ENGINE MOUNT YOKE.  ACFT RELEASED AND RETURNED TO SERVICE.
